# SDR AWXA9900231

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16126
- Condition: Cut
- Location: Green Hyd Sys
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT 11000 AGL, GREEN HYDRAULIC SYSTEM FAILED DUE LOW QUANTITY.  EMERGENCY EQUIPMENT WAS DISPATCHED TO RUNWAY.  FOUND SAMPLING VALVE O-RING CUT AT GREEN SYSTEM MANIFOLD ASSEMBLY.  REPLACED O-RING, SERVICED SYSTEM, RAN ENGINE, LEAK CHECK GOOD.  ALL HYD PUMPS CHECK GOOD.
